# SDR DALA1112399873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L29L BETWEEN STA 636 AND 655 LONGERON SPLICE HAS CORROSION.  REMOVED CORROSION ON SPLICE.  FOUND TO BE OUT OF LIMIT.  RECEIVED NEW LONGERON SPLICE ON TRAVELER 2477NO1509.LOCATED AND DRILLED AND DEBURRED THE HOLES PER DC9 SRM 51-10-4.  TREATED, PRIMED AND PAINTED.  INSTALLED NEW SPLICE PER DC9 SRM 51-30-05, 51-30-01 SRM 51-10-3 SRM 53-01 FIG 1 SHEET 1 AND 2.
